# SDR YENA2024071601014

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE AT AFT GALLEY AREAA, DOOR STOP 1 INBOARD LOWER HOLE. CRACK INDICATION LOCATED A 5 OCLOCK VIEW LOOKING FROM FWD. DEPTH IS 0.067 INCHES; (RESOLVED ON W/O: 1307953 TASKCARD: NR-00053) ACCOMPLISHED REPAIR IAW EC A24-773-01. REFAEROMAN NR 2024-314688.
